# SDR UPS08854127

- Difficulty date: October 9, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-W4-33 RT OUTBOARD FLAP UPPER SKIN REPAIR DOUBLER GOUGED JUST O/B OF FLAP STA 219 HINGE.  REMOVED REPAIR DOUBLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER IAW DC-8 SRM 57-02-00 FIG 2A AND 57-07-01 FIG 4.
